RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 66, Issue 3  


Approximation of $MH_q^r$-class functions by Haar polynomials
A. V. Andrianov
323
Two related extremal problems for entire functions of several variables
E. E. Berdysheva
336
Extension of $UV^n$-valued mappings
N. B. Brodskii
351
Regular and singular perturbations of an abstract Euler–Poisson–Darboux equation
A. V. Glushak
364
Interpolation of functions by the least squares method
A. L. Grigoryan
372
The Bloch–Ogus spectral sequence of a real algebraic variety
V. A. Krasnov
380
Tricomi problem for strongly degenerate equations of parabolic-hyperbolic type
N. K. Mamadaliev
385
Estimates of the rate of decay of solutions to the impedance mixed problem for the wave equation in a region with noncompact boundary
L. A. Muravei, A. V. Filinovskii
393
A direct method of construction of two-zone solutions of nonlinear equations
R. K. Romanovskii, S. G. Sadovnichuk
401
Interpolation with gradient in the ball and polydisk
A. E. Solov'ev
407
Tensor invariants of natural mechanical systems on compact surfaces and the corresponding integrals
P. I. Topalov
417
An asymptotic method for calculating limits of maximal means
O. P. Filatov
431
Reduction of an invariant submodel of gas dynamics to canonical form
S. V. Khabirov
439
Bounded three-dimensional Fano varieties of integer index
I. A. Cheltsov
445
Arithmetical properties of the values of $E$-functions
A. B. Shidlovskii
452
Invariance principle for nonhomogeneous random walks on the grid $\mathbb Z^1$
D. A. Yarotskii
459

Brief Communications
On the selection of subsystems equivalent in distribution to the Rademacher system
S. V. Astashkin
473
On interpolation in the classes $E^p$
D. Ya. Danchenko
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019